What causes light period bleeding even after taking norethindrone?
I started taking Norethindrone one week ago on 6/19 to delay my period. The Rx. was for 5mg once daily. I am in between trekking adventure in the rain forest of Costa Rica. I started light bleeding. Should I up the dose to Norethindrone 3 times a day or should I start an Rx. That also have of Medroxyprogesterone 10mg.
This is a very wet Trekking exhibition and I cannot be having my period. Please advice.
increase the dose.
Thanks for trusting us with your health concern.
Since the mild spotting has already started the only thing that can decrease the bleeding is increasing the dose to three times a day. A single daily dose is insufficient to delay the bleeding.
Changing the medicine with Medroxyprogesterone 10mg will not help.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes light bleeding or spotting after taking contrceptive pills
- What causes light periods
- What causes light bleeding after taking utovlan
- What causes light bleeding during periods
- What causes light period bleeding and bad cramps
- What is the cause of light bleeding after taking i-pill
- Taking norethindrone to delay period
- What is the cause of light bleeding
- Light period on norethindrone
- Does norethindrone cause weight gain